# SDR USAAD99171

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 20495054
- Condition: Seized
- Location: Ac Bay
- Part time: 41,917 hours
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PIT-DFW - FLT 546 - AFTER TAKEOFF THE CABIN PRESSURIZATION FLOW LIGHT ILLUMINATED AND THE FLIGHT CREW WAS NTO ABLE TO STABILIZE THE CABIN PRESSURE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  THE LANDING WEIGHT WAS 133,700 LBS.  MAINTENANCE REPLACED THE LEFT AIR CONDITIONING PACK COOLING TURBINE AND THE RIGHT AIR CONDITIONING PACK WATER SEPARATOR TEMP CONTROL VALVE.  AN OVERWEIGHT LANDING INSPECTINO WAS PERFORMED.  (M)
